# SDR CA001214002

- Difficulty date: November 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 45,688 hours, 43,643 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 654465112
- Condition: Failed
- Location: Nr 3 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) TOP OF CLIMB, NR 3 SLAT INTRANSIT LIGHT ON OVERHEAD PANEL AND LEADING EDGE FLAP INTRANSIT LIGHT ON, FORWARD PANEL, INTERMITTENTLY, WITH ASSOCIATED MINOR AIRFRAME VIBRATION. FLIGHT RETURNED. REPLACED NR 3 SLAT ACTUATOR RODEND SWITCH ASSEMBLY, SYSTEM CHECKED SERVICEABLE.
